Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 285, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2024, 8:58 PM CDT for Audrain County, Boone County, Missouri. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2024, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 13, 2024, 10:00 PM CDT
- In force
- 62 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Boone County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:36 PM CDT | TSTM WND DMG | Hallsville, MO | A tree fell on a moving vehicle on Route B near Highway OO. |
| Jun 13, 9:36 PM CDT | TSTM WND DMG | Hallsville, MO | Via Slack: Large tree with large primary branches snapped from base. |
| Jun 13, 9:36 PM CDT | TSTM WND DMG | Hallsville, MO | Fire Dept reports trees down and power out in Hallsville. A tree fell on a house. The occupants are trapped and fire personnel are on the scene. |
| Jun 13, 9:39 PM CDT | TSTM WND DMG | 3 N Columbia, MO | Report from mPING: Medium sized tree limbs down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 8:12 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1351 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
464
WUUS53 KLSX 140158
SVRLSX
MOC007-019-140300-
/O.NEW.KLSX.SV.W.0285.240614T0158Z-240614T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
858 PM CDT Thu Jun 13 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northern Boone County in central Missouri...
Western Audrain County in central Missouri...
* Until 1000 PM CDT.
* At 858 PM CDT, a severe thunderstorm was located near Clark, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Columbia, Centralia, Hallsville, Sturgeon, Murry, and Harrisburg.
This also includes Finger Lakes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3924 9243 3925 9231 3935 9231 3935 9225
3920 9204 3906 9211 3906 9213 3900 9214
3900 9256
TIME...MOT...LOC 0158Z 319DEG 27KT 3931 9240
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin4 follow-up statements
126
WWUS53 KLSX 140214
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
914 PM CDT Thu Jun 13 2024
MOC007-019-140300-
/O.CON.KLSX.SV.W.0285.000000T0000Z-240614T0300Z/
Boone MO-Audrain MO-
914 PM CDT Thu Jun 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN BOONE AND WESTERN AUDRAIN COUNTIES...
At 913 PM CDT, a severe thunderstorm was located over Sturgeon,
moving southeast at 30 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbia, Centralia, Hallsville, Sturgeon, Murry, and Harrisburg.
This also includes Finger Lakes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3924 9243 3925 9231 3935 9231 3935 9225
3920 9204 3906 9211 3906 9213 3900 9214
3900 9256
TIME...MOT...LOC 0213Z 317DEG 28KT 3922 9228
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kimble274
WWUS53 KLSX 140228
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
928 PM CDT Thu Jun 13 2024
MOC007-019-140300-
/O.CON.KLSX.SV.W.0285.000000T0000Z-240614T0300Z/
Boone MO-Audrain MO-
928 PM CDT Thu Jun 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN BOONE AND SOUTHWESTERN AUDRAIN COUNTIES...
At 928 PM CDT, a severe thunderstorm was located over Hallsville,
moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Columbia, Centralia, Hallsville, Sturgeon, and Murry.
This also includes Finger Lakes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3930 9219 3927 9213 3920 9204 3906 9211
3906 9213 3900 9214 3900 9244 3915 9244
TIME...MOT...LOC 0228Z 319DEG 27KT 3913 9218
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kimble283
WWUS53 KLSX 140244
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
944 PM CDT Thu Jun 13 2024
MOC007-140253-
/O.CAN.KLSX.SV.W.0285.000000T0000Z-240614T0300Z/
Audrain MO-
944 PM CDT Thu Jun 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AUDRAIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Missouri.
&&
LAT...LON 3918 9217 3916 9210 3907 9211 3906 9213
3903 9213 3903 9214 3900 9214 3900 9234
TIME...MOT...LOC 0243Z 328DEG 27KT 3902 9213
$$
MOC019-140300-
/O.CON.KLSX.SV.W.0285.000000T0000Z-240614T0300Z/
Boone MO-
944 PM CDT Thu Jun 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN BOONE COUNTY...
At 943 PM CDT, a severe thunderstorm was located near Murry, moving
southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Columbia, Hallsville, and Murry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3918 9217 3916 9210 3907 9211 3906 9213
3903 9213 3903 9214 3900 9214 3900 9234
TIME...MOT...LOC 0243Z 328DEG 27KT 3902 9213
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kimble780
WWUS53 KLSX 140251
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
951 PM CDT Thu Jun 13 2024
MOC019-140300-
/O.EXP.KLSX.SV.W.0285.000000T0000Z-240614T0300Z/
Boone MO-
951 PM CDT Thu Jun 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE COUNTY WILL
EXPIRE AT 1000 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Missouri.
&&
LAT...LON 3918 9217 3916 9210 3907 9211 3906 9213
3903 9213 3903 9214 3900 9214 3900 9234
TIME...MOT...LOC 0250Z 319DEG 27KT 3898 9209
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:51 PM CDT, 2 hours 7 minutes earlier. Its key messages:
- Thunderstorms are expected across parts of northern Missouri and west- central Illinois this evening, and a few of these storms are likely to be capable of producing damaging wind and large hail. A tornado cannot be ruled out. Storms may reach the I-70 corridor, but confidence is low that they will remain severe this far south.
- Above average temperatures will persist through the middle of next week and will most likely peak Sunday and Monday. Afternoon temperatures in the mid to upper 90s will be possible those days with lows falling into the 70s.
Area forecast discussion, Jun 13, 6:51 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 651 PM CDT Thu Jun 13 2024 .KEY MESSAGES... - Thunderstorms are expected across parts of northern Missouri and west- central Illinois this evening, and a few of these storms are likely to be capable of producing damaging wind and large hail. A tornado cannot be ruled out. Storms may reach the I-70 corridor, but confidence is low that they will remain severe this far south. - Above average temperatures will persist through the middle of next week and will most likely peak Sunday and Monday. Afternoon temperatures in the mid to upper 90s will be possible those days with lows falling into the 70s. && .SHORT TERM... (Through Late Friday Night) Issued at 257 PM CDT Thu Jun 13 2024 The primary concern in the short term remains the potential for severe thunderstorms across parts of the area between late this afternoon and evening, which will develop along a slowly advancing cold front. Ahead of this front, temperatures have quickly soared into the upper 80s to low 90s, thanks to a stout ridge that has built across the central CONUS and southwesterly low level flow. Meanwhile, pooling moisture along and south of the front has also kept surface dewpoints in the low 70s, resulting in heat index values already well into the mid 90s to near 100 in some places. Temperatures will continue to climb another degree or two through the remainder of the afternoon, and heat index values should reach somewhere between 95 and 105 in most areas. This is well above average for this time of year, but remains short of values that typically cause widespread heat impacts. This ample heating has also contributed to the buildup of significant instability, with RUC mesoanalysis indicating values of 2000-3000 J/kg of MLCAPE along and south of the advancing boundary in northern Missouri and west-central Illinois. This aligns well with a special 18Z sounding in the Quad Cities, which observed around 2000 J/kg of MLCAPE. These values will continue to increase through the afternoon, and while there remains significant CIN due to a mid-level warm nose (also evident in the 18Z DVN sounding), it is expected that this will erode sufficiently for convective initiation later this afternoon. Storms are expected to develop along the boundary initially near the IA/MO border, and slowly move southeastward. Considering that mid/upper forcing from a passing shortwave to the north is weak, initial storms are likely to be discrete as storms fight through the remaining CIN. Shear profiles and slightly clock-wise turning to straight line hodographs also support supercells, although relatively modest low level winds and shear may be a limiting factor, particularly for tornadoes. These initial storms will be capable of producing large hail, with some significant hail possible as well, although it remains to be seen if these storms will remain discrete as they move south and into our forecast area. As time progresses, there is conflicting data regarding whether storms will remain discrete, or merge into one or more line segments. Northwesterly 0-6km shear vectors do have a significant orthogonal component to the initiating boundary, and the lack of strong forcing also supports the continuation of discrete modes. However, CAM output has fairly consistently depicted upscale growth into linear modes, albeit with some timing variability, and this potential increases as storms move farther and farther south. The potential for damaging wind also increases as storms assume a more linear mode, which will also be supported by steep low level lapse rates and some mid level dry air entrainment (DCAPE 1000-1300 J/kg). As for tornadoes, weakness in low level flow significantly limits available low level shear, with 0-3km shear reaching only 20 to 30kt, and 0-1km shear only around 20 kt. This is maximized in the evening as a modest low level jet ramps up, but even then, veered low level winds are also not favorable. Still, considering the strong instability at all levels, the presence of surface boundary, and just enough ambient shear, we can't rule out a tornado or two. Storms are likely to be at their strongest across northern Missouri and west-central Illinois, roughly along and north of the Hwy 36/Hwy- 72 corridor between around 7 and 9pm. Confidence in their strength decreases as we progress later into the night as instability wanes and storms outrun the forcing and initiating boundary. There is at least some potential for storms to remain severe as they reach the I- 70 corridor later in the evening, but confidence remains low that this will occur. Overnight, the cold front will slowly advance southwards, but trends in latest model guidance have slowed this front to the point where it is unlikely to clear the forecast area, perhaps stalling as far north as I-70. This would allow for the buildup of instability again tomorrow afternoon, albeit with strong convective inhibition and even weaker forcing/wind shear. As such, we can't rule out a smattering of primarily weak thunderstorms during the late afternoon tomorrow, primarily south of I-70. Meanwhile, temperatures north of the front will settle back into the mid to upper 80s, and likely reach into the low 90s along and south of it. BRC && .LONG TERM... (Saturday through Next Thursday) Issued at 257 PM CDT Thu Jun 13 2024 Long Term: A mid-level ridge currently centered over New Mexico and western Texas will deamplify and spread eastward over the remainder of the work week, even as it deepens. By the weekend the ridge will encompass the entire southern CONUS, while a shortwave trough will propagate through the westerlies just to the north. This shortwave will slide through the mid-Mississippi Valley Saturday night, but the best chances for precipitation over the weekend will be to our west where better surface convergence will be. Deep southwesterly flow will establish in the wake of the shortwave, and kick off a warming trend that has the potential to last through the end of the forecast period. 850mb temperatures during the end of the weekend and start of the work week are forecast around 20C, which under full sunshine and after several days of highs already in the 90s pushes high temperatures into the mid 90s. How high exactly we warm remains uncertain and dependent upon cloud cover and additional rain chances. Despite this, the NBM interquartile spread is less than 5 degrees and well above normal, thus confidence is high we'll see the first hot spell of the season this weekend and into at least the first portion of next week. While the mid-level ridge shifts over the mid-Atlantic by mid week, the mid-Mississippi Valley remains in deep southwesterly flow, increasing confidence that hot temperatures will stick around. While southwesterly mid-level flow does leave the region open to disturbances and precipitation chances, there's not yet a strong signal on when the next chance for precipitation will be. MRM && .AVIATION... (For the 00z TAFs through 00z Friday Evening) Issued at 638 PM CDT Thu Jun 13 2024 Strong to severe thunderstorms threatening 50-60kt wind and large hail will continue to threaten mainly KUIN over the next few hours along and just ahead of a slow-moving cold front. The activity will slowly sag south with time and threaten the remaining TAF sites, however the potential for convection directly impacting any one site is still uncertain. If these storms grow into a well-defined line, there will be a threat for prevailing thunder at all terminals. Following the thunderstorms overnight and a cold front passage, dry VFR conditions will prevail through the remainder of the TAF period. MRB && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 13, 3:15 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 315 PM CDT Thu Jun 13 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-142015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 315 PM CDT Thu Jun 13 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Strong to severe thunderstorms are likely in areas largely north of the I-70 corridor this evening and overnight. Damaging wind and large hail will be the most likely hazards, with a low chance for a tornado as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a slight chance for thunderstorms over portions of southeast Missouri Friday afternoon. Also, there is a chance for thunderstorms over parts of the area Tuesday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. 19
In the hours before
Local storm report, Jun 13, 6:34 PM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
634 PM CDT Thu Jun 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 4 S Ursa 40.02N 91.37W
06/13/2024 Adams IL Emergency Mngr
Corrects previous tstm wnd dmg report from 4
S Ursa. Via Twitter with photo. Snapped
power pole with lines lying in street.
Highway 96 at Highway 24. Emergency manager
receiving multiple reports of wires and
lines down on north side of Quincy.
&&
LSJLocal storm report, Jun 13, 6:44 PM CDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
644 PM CDT Thu Jun 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail Lewistown 40.09N 91.81W
06/13/2024 M2.50 Inch Lewis MO Public
Via Twitter with photo of measurement:
Mostly quarters to golf balls in Lewistown,
but person found at least one 2.5 inches in
diameter, the one pictured.
&&
LSJLocal storm report, Jun 13, 6:48 PM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
648 PM CDT Thu Jun 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM Hail 3 SSE Mount Sterling 39.95N 90.74W
06/13/2024 E1.00 Inch Brown IL Trained Spotter
Relayed from ILX: Trained spotter reported
quarter sized hail near Hersman on Rte 99.
&&
LSJLocal storm report, Jun 13, 6:55 PM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
655 PM CDT Thu Jun 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Tstm Wnd Dmg Mount Sterling 39.98N 90.77W
06/13/2024 Brown IL Public
Small limbs down and some large branches
snapped from trees.
&&
LSJLocal storm report, Jun 13, 7:03 PM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
703 PM CDT Thu Jun 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM Tstm Wnd Dmg 4 S Ursa 40.01N 91.37W
06/13/2024 Adams IL Emergency Mngr
Via Slack. Large trees snapped near base and
power pole snapped on north side of Quincy
near Hwy 96 and Hwy 24.
&&
LSJLocal storm report, Jun 13, 8:21 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
821 PM CDT Thu Jun 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM Hail 1 NE Stoutsville 39.56N 91.83W
06/13/2024 M0.50 Inch Monroe MO Public
Report from mPING: Half-inch (0.50 in.).
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:22 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 38 min |
| Jun 13, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 54 min |
| Jun 13, 8:21 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 27 min |
| Jun 13, 9:19 PM CDT | Tornado Warning | LSX | Boone | 26 min |
| Jun 13, 9:26 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 49 min |
| Jun 13, 9:33 PM CDT | Tornado Warning | LSX | Audrain, Callaway | 42 min |
| Jun 13, 10:06 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 17 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.